Advertisement

On the holomorphicity of harmonic maps from a surface

  • John C. Wood
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 838)

Keywords

Quadratic Differential Holomorphic Sectional Curvature Bisectional Curvature Close Riemann Surface Constant Holomorphic Sectional Curvature 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. Eells and L. Lemaire, A report on harmonic maps, Bull. London Math.Soc. 10 (1978), 1–68.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    J. Eells and J.C. Wood, Restrictions on harmonic maps of surfaces, Topology 15 (1976), 263–266.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    J. Eells and J.C. Wood, Maps of minimum energy, to appear.Google Scholar
  4. [4]
    L. Lemaire, Harmonic nonholomorphic maps from a surface to a sphere, Proc. Amer. Math.Soc. 71 (1978), 299–304.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    L. Lemaire, These proceedings.Google Scholar
  6. [6]
    A. Lichnerowicz, Applications harmoniques et variétés kähleriennes, Symp. Math. III, Bologna (1970), 391–402.Google Scholar
  7. [7]
    Y-T. Siu, The complex-analyticity of harmonic maps and the strong rigidity of compact Kähler manifolds. to appear.Google Scholar
  8. [8]
    Y-T. Siu, Some remarks on the complex-analyticity of harmonic maps. To appear in South-East Asian Bull. of Math.Google Scholar
  9. [9]
    Y-T. Siu, These proceedings.Google Scholar
  10. [10]
    Y-T. Siu and S-T. Yau, Compact Kähler manifolds of positive bisectional curvature. To appear.Google Scholar
  11. [11]
    D. Toledo, Harmonic maps from surfaces into certain Kähler manifolds. To appear in Math. Scand.Google Scholar
  12. [12]
    J.C. Wood, Harmonic maps and complex analysis, Proc. Summer Course in Complex Analysis, Trieste, 1975 (IAEA, Vienna, 1976) Vol.III, 289–308.zbMATHGoogle Scholar
  13. [13]
    J.C. Wood, Holomorphicity of certain harmonic maps from a surface to complex projective n-space. J. London Math.Soc. (2) 20 (1979), 137–142.MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    J.C. Wood, An extension theorem for holomorphic mappings. To appear.Google Scholar
  15. [15]
    J.C. Wood, Conformality and holomorphicity of certain harmonic maps. To appear.Google Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • John C. Wood
    • 1
  1. 1.Department of Pure MathematicsUniversity of LeedsLeeds

Personalised recommendations